# SDR FDEA201112105237

- Difficulty date: December 10, 2011
- Submitted: December 14, 2011
- Operation: Air carrier
- Aircraft: N287FE
- Make and model: Boeing 727-2D4
- Aircraft serial: 21849
- Aircraft time: 41,663 hours, 28,942 cycles
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Indicator
- Part number: 2083121
- Part serial: 126
- Condition: Failed
- Location: Airspeed
- Stage of operation: TO
- How discovered: O
- Nature of condition: P
- Precautionary procedure: C

## Discrepancy

CAPT AIRSPEED INDICATOR FAILED ON TAKE OFF.  PULLED AND RESET CIRCUIT BREAKER, INDICATOR NORMAL. PERFORMED TEST ON DADC-1 AIR SPEED INDICATOR FAILS TEST.  R & R CAPT'S AIRSPEED INDICATOR IAW MM 34-12-021-4. OPS CHECKED IAW MM 34-12-000-5-2, 8A. OPS CHECKED NORMAL.
